# SDR UPS08M52012

- Difficulty date: February 14, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11
- Aircraft serial: 48472
- Aircraft time: 62,889 hours, 8,989 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1721 L44l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CENTER CARGO BILGE LH44 STA 1721 FOUND CORROSION AS MARKED ON LONGERON UNDERSIDE.  LONGERON CORROSION REMOVED AND FOUND EXCEEDED LIMIT PER SRM 53-10-00 FIG 2A V.1R.40.  MATL REMOVED:0.044", ORIG THK:0.071".  CORRODED LONG SPLICE CUT C/OUT AT STA 1671 L44 LT PER SRM 53-10-00 FIG 1V.1R.40.  NEW LONG REWORK C/OUT FR MATL S2931952X7075T6511 PER DWG AFA7792 AND SPLICE REWORKED C/OUT FR MATL S293180-7075T6511 PER SRM 53-10-00 FIG.2V.1R.40.
